# SDR 98ZZZX3459

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5869F
- Make and model: Cessna 210G
- Aircraft serial: 21058869
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: MS203922017
- Condition: Missing
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR FAILED TO UNLOCK WHEN EXTENDED.  PILOT TRIED NUMEROUS TIMES TO GET GEAR TO EXTEND INCLUDING MANUALLY PUMPING.  HE ELECTED TO LAND GEAR UP.  DURING INCIDENT INVESTIGATION, FOUND THE UPLOCK LEVER TO CONTROL LINK PIN MISSING.  MAINTENANCE DID NOT COTTER PIN THE PIN.  THE OPPOSITE PIN WAS ALSO MISSING COTTER PIN, BUT WAS STILL IN PLACE.
